I can no longer take concerta or any of the other stimulants for the ADD side effects of my bipolar symptoms. The problem is made worse by the fact that one of the worst side effects for me of the parnate (and maybe lasting effects of ECT series I had in November) is 'fuzzy brain' and 'foggy thinking' problems. I know a lot (way too much!) about antidepressants but little about the pharmacological options for dealing with the ADD symptoms especially given the limited range of options. Any discussion on this topic would be appreciated. Thanks! You guys have been great!
i am trying to understand just what u are asking i think u are asking about what u can take for ADD non stimulant if u are there is many meds for that now but i honestly only k ow of one that works"great" i hope i spell it right "strattera"
it is a non stimulant my friend is on it and she loves it gets many things done in a day organized and relaxes her mind even thougth we are asll different it may be promising for u i will look up soe and make sure she waas correct about the strettara. Good luck to u lol always janymak can u ask your pdoc what else u can take for it it must be very hard dealing with ADD without meds hon??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2012 • 1 answer
Updated 1 May 2018 • 4 answers
Updated 24 Oct 2016 • 3 answers
Updated 12 Nov 2016 • 3 answers
My friend has been taking Parnate on and off since the late 70's. She had taken it without incident?
Updated 1 Jan 2017 • 2 answers